Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Egalitarian property for power indices

Autor
Freixas, J.; Marciniak, D.
Tipus d'activitat
Article en revista
Revista
Social choice and welfare
Data de publicació
2013
Volum
40
Número
1
Pàgina inicial
207
Pàgina final
227
DOI
https://doi.org/10.1007/s00355-011-0593-7 Obrir en finestra nova
Projecte finançador
Grup de Recerca en Teoría de Jocs
Teoría de juegos: fundamentos matemáticos y aplicaciones
Repositori
http://hdl.handle.net/2117/28262 Obrir en finestra nova
URL
http://link.springer.com/article/10.1007%2Fs00355-011-0593-7?LI=true Obrir en finestra nova
Resum
In this study, we introduce and examine the Egalitarian property for some power indices on the class of simple games. This property means that after intersecting a game with a symmetric or anonymous game the difference between the values of two comparable players does not increase. We prove that the Shapley–Shubik index, the absolute Banzhaf index, and the Johnston score satisfy this property. We also give counterexamples for Holler, Deegan–Packel, normalized Banzhaf and Johnston indices. We...
Citació
Freixas, J.; Marciniak, D. Egalitarian property for power indices. "Social choice and welfare", 2013, vol. 40, núm. 1, p. 207-227.
Paraules clau
Cooperative game theory, Lorentz domination, egalitarian property, power indices
Grup de recerca
GRTJ - Grup de Recerca en Teoria de Jocs

Participants

Arxius